Alert archive / Nebraska / Tornado Warnings in 2023

Tornado Warning 18, NWS North Platte, NE

September 21, 2023Lincoln County, Nebraska

NWS North Platte, NE issued this tornado warning at Sep 21, 2023, 4:51 PM CDT for Lincoln County, Nebraska. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 21, 2023, 4:51 PM CDT (21:51 UTC)
Expired
Sep 21, 2023, 5:30 PM CDT
In force
39 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

County Lincoln County, NE

The radar

The North Platte radar (KLNX), 122 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 21, 2:51 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.9 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2023-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 912 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2023-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
912 J/kg
Mixed-layer CIN
-259 J/kg
Mixed-layer LCL
1393 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

691 
WFUS53 KLBF 212151
TORLBF
NEC111-212230-
/O.NEW.KLBF.TO.W.0018.230921T2151Z-230921T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service North Platte NE
451 PM CDT Thu Sep 21 2023

The National Weather Service in North Platte has issued a

* Tornado Warning for...
  Southeastern Lincoln County in southwestern Nebraska...

* Until 530 PM CDT.
    
* At 451 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 11 miles southwest of Brady, or 17 miles north of
  Curtis, and is nearly stationary.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southeastern Lincoln County, including the following locations...
  Jeffrey Canyon State Wildlife Management Area.

This includes Interstate 80 in Nebraska between mile markers 201 and
205.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4081 10057 4093 10059 4101 10029 4078 10022
TIME...MOT...LOC 2151Z 247DEG 3KT 4088 10050 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

NMJ
2 follow-up statements
791 
WWUS53 KLBF 212204
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
504 PM CDT Thu Sep 21 2023

NEC111-212230-
/O.CON.KLBF.TO.W.0018.000000T0000Z-230921T2230Z/
Lincoln NE-
504 PM CDT Thu Sep 21 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
SOUTHEASTERN LINCOLN COUNTY...
    
At 504 PM CDT, a severe thunderstorm capable of producing a tornado
was located 11 miles southwest of Brady, or 16 miles north of Curtis,
moving east at 5 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Jeffrey Canyon State Wildlife Management Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 4086 10058 4094 10057 4094 10055 4096 10027
      4078 10022 4083 10057
TIME...MOT...LOC 2204Z 281DEG 5KT 4087 10046 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

NMJ
337 
WWUS53 KLBF 212228
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
528 PM CDT Thu Sep 21 2023

NEC111-212237-
/O.EXP.KLBF.TO.W.0018.000000T0000Z-230921T2230Z/
Lincoln NE-
528 PM CDT Thu Sep 21 2023

...THE TORNADO WARNING FOR SOUTHEASTERN LINCOLN COUNTY WILL EXPIRE AT
530 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 1000 PM CDT for southwestern
Nebraska.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
North Platte.

LAT...LON 4086 10058 4094 10057 4094 10055 4096 10027
      4078 10022 4083 10057
TIME...MOT...LOC 2227Z 274DEG 13KT 4086 10039 

$$

NMJ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at Sep 21, 2:18 PM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, Sep 21, 2:18 PM CDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
218 PM CDT Thu Sep 21 2023

.SYNOPSIS...
Issued at 215 PM CDT Thu Sep 21 2023

Key Messages:

Severe potential tonight though Friday night. In addition expect
locally heavy rainfall to occur, with highest chances for this
occurring across northern Nebraska.

A cold front moves through the area Saturday with northwest winds
developing.

Mainly dry weather is expected Sunday into the middle of next week.
Temperatures should mostly be near normal during this time.

&&

.SHORT TERM...(This evening through Friday night)
Issued at 215 PM CDT Thu Sep 21 2023

Potent upper level low pressure is located across across the Pacific
Northwest this afternoon. Diffluent flow aloft coupled with mid-
level WAA has contributed to training/redeveloping convection across
northern NE. Locally heavy rainfall has already occurred with 2-3"
recorded in a few spots. Continued scattered redevelopment is
expected to continue across northern NE well into the evening
tonight...as mid-level WAA continues and upper level forcing
gradually increases.

As far as the severe aspect goes, it is a bit complicated. An
earlier MCS across northeast NE contributed to an outflow boundary
that extends from near Holdrege to North Platte. A surface low is
located across far northeast CO. A dryline/steep low-level lapse
rates have pushed eastward into northwest KS south of the low where
temperatures have warmed to near 90. Consecutive runs of the HRRR
develop convection on the nose of the steeper low-level lapse rates
across northwest KS/far SW Neb. As the convection develops it will
push east-northeastward into moist backed southeast low-level flow.
Any activity that develops should quickly become supercellular. Very
steep mid-level lapse rates will contribute to a large hail threat.
Tornado threat is also there, as the backed southeast low-level flow
will result in curved hodographs and effective SRH locally up to 300
m2/s2. Will have to monitor the location of the stalled outflow
boundary which could locally enhance the tornado threat. Convection
will likely increase further into the mid-evening hours across
portions of the Sandhills central/north central NE as the low-level
jet increases. This activity would be more elevated in nature but
could still pose a hail threat.

Confidence in the overall evolution convection/severe is low on
Friday. Parts of northern into central will likely see an overcast
stratus deck for much of the day. Still mid-level WAA will continue
and elevated convection will certainly be possible amid favorable
forcing aloft. A surface low will remain anchored across far
southwest NE, with steep low-level lapse rates again nosing into
this area. This could certainly be an area for initiation, with an
unstable and highly sheared environment located downstream. A marked
increase in convection is expected Friday evening as the better
dynamics overspread the Northern Plains as the upper low approaches.
Northern NE will be located nearer the better dynamics/forcing and
thus the higher pops will be located across this area...decreasing
to the south.

.LONG TERM...(Saturday through Thursday)
Issued at 215 PM CDT Thu Sep 21 2023

A vertically stacked (weakening) upper low should be located across
SD Saturday. A cold front will swing southeastward across the area
as the surface low migrates across SD. The focus for severe will
shift east of the area along the cold front during afternoon. Breezy
northwest winds should overspread our area of western and north
central Nebraska. The continued weakening upper low will remain
anchored across the SD vicinity though early next week. An isolated
shower could occur across far northern NE during this time, but will
be located in the drier sector of the upper low. Temperatures will
generally avergage near normal during this timeframe. Upper level
ridging may try to nose into the area mid-week ahead of developing
upper level troughing across the western CONUS.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1227 PM CDT Thu Sep 21 2023

Multiple aviation weather concerns exist for western and north
central Nebraska terminals through the forecast period. Low
stratus with areas of mist will gradually lift or dissipate this
afternoon. New thunderstorm development is expected later this
afternoon and evening, which may contain large hail and strong
erratic wind gusts of 50 kts. In the meantime, southeast winds
will continue to gust above 20 kts and likely will not subside
until 22/06z or so. After the bulk of the thunder activity wanes
tonight, stratus and/or fog will take over as primary concerns
again. Expect widespread IFR after 22/09z and potentially LIFR
around sunrise.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...Taylor
SHORT TERM...Taylor
LONG TERM...Taylor
AVIATION...Snively
Hazardous weather outlook, Sep 21, 3:24 PM CDT, 1 hour 27 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
324 PM CDT Thu Sep 21 2023

NEZ004>010-022>029-035>038-056>059-069>071-094-222030-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
324 PM CDT Thu Sep 21 2023 /224 PM MDT Thu Sep 21 2023/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...This afternoon and tonight.

Thunderstorms tonight may be capable of producing very large hail,
damaging winds, locally heavy rain, and even a tornado or two. The
greatest threat of flooding lies across far north central Nebraska,
generally along and north of Highway 20 from Valentine to O'Neill.
The higher potential for a tornado or two would be across southwest
Nebraska.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Strong to severe thunderstorms will be possible Friday evening and
night. The main threats are damaging winds, large hail and possibly
an isolated tornado.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening.

Taylor

In the hours before

Special weather statement, Sep 21, 11:16 AM CDT, 5 hours 35 minutes before
Special Weather Statement
National Weather Service North Platte NE
1116 AM CDT Thu Sep 21 2023

NEZ006-007-211645-
Keya Paha NE-Boyd NE-
1116 AM CDT Thu Sep 21 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN KEYA PAHA AND WEST
CENTRAL BOYD COUNTIES THROUGH 1145 AM CDT...

At 1116 AM CDT, Doppler radar was tracking a strong thunderstorm 15
miles west of Naper, or 19 miles northeast of Springview, moving
north at 20 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Nets Peak, Mills, and Brocksburg.

This includes Highway 12 between mile markers 69 and 89.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4284 9928 4288 9952 4300 9950 4300 9918
TIME...MOT...LOC 1616Z 200DEG 19KT 4293 9940

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Snively
Special weather statement, Sep 21, 2:25 PM CDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service North Platte NE
225 PM CDT Thu Sep 21 2023

NEZ005-094-212015-
Eastern Cherry NE-Western Cherry NE-
225 PM CDT Thu Sep 21 2023

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN CHERRY COUNTY
THROUGH 315 PM CDT...

At 225 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Valentine to 15 miles southeast of Kilgore
to 11 miles northwest of Merritt Reservoir. Movement was north at 15
mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Valentine, Cody, Kilgore, Nenzel, Crookston, Cody Lake, Steer Creek
Campground, Anderson Bridge State Wildlife Management Area, Schlagel
Creek State Wildlife Management Area, Highway 97 crossing the
Niobrara River, and Schoolhouse Lake.

This includes the following highways...
 Highway 20 between mile markers 151 and 208.
 Highway 97 between mile markers 118 and 141.
 Highway 83 between mile markers 202 and 222.
 Highway 12 between mile markers 1 and 11.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in North Platte.

&&

LAT...LON 4277 10034 4255 10130 4300 10144 4299 10039
TIME...MOT...LOC 1925Z 176DEG 14KT 4291 10057 4279 10073 4275 10104

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

NMJ
Special weather statement, Sep 21, 2:59 PM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service North Platte NE
259 PM CDT Thu Sep 21 2023

NEZ005-094-212045-
Eastern Cherry NE-Western Cherry NE-
259 PM CDT Thu Sep 21 2023

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL CHERRY COUNTY
THROUGH 345 PM CDT...

At 259 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Merritt Reservoir, or 29 miles southwest of Valentine,
moving northeast at 10 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Merritt Reservoir and Big Alkali Lake State Wildlife Management Area.

This includes Highway 97 between mile markers 99 and 122.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in North Platte.

&&

LAT...LON 4240 10084 4245 10099 4275 10091 4263 10058
TIME...MOT...LOC 1959Z 206DEG 8KT 4252 10086

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

NMJ
Local storm report, Sep 21, 3:23 PM CDT, 1 hour 28 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
323 PM CDT Thu Sep 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     Rain             1 NW Valentine          42.89N 100.56W
09/21/2023  M3.75 inch       Cherry             NE   Public

            Report from public of rain between 1 and 3
            pm CT, along the Minnechaduza Creek.

&&

ARV
Special weather statement, Sep 21, 4:02 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service North Platte NE
402 PM CDT Thu Sep 21 2023

NEZ038-059-071-212145-
Custer NE-Frontier NE-Lincoln NE-
402 PM CDT Thu Sep 21 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN FRONTIER...SOUTHEASTERN
LINCOLN AND SOUTHWESTERN CUSTER COUNTIES THROUGH 445 PM CDT...

At 402 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Brady, or 17 miles north of Curtis, moving
northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Brady, Jeffrey Canyon State Wildlife Management Area, Cottonwood
Canyon State Wildlife Management Area, Etna, and Vroman.

This includes Interstate 80 in Nebraska between mile markers 193 and
208.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in North Platte.

A Tornado Watch remains in effect until 1000 PM CDT for central and
southwestern Nebraska.

&&

LAT...LON 4092 10066 4121 10024 4105 10004 4104 10023
      4079 10022 4070 10043
TIME...MOT...LOC 2102Z 227DEG 19KT 4088 10046

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

NMJ
Special weather statement, Sep 21, 4:17 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service North Platte NE
417 PM CDT Thu Sep 21 2023

NEZ005-094-212200-
Eastern Cherry NE-Western Cherry NE-
417 PM CDT Thu Sep 21 2023

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CHERRY COUNTY
THROUGH 500 PM CDT...

At 417 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Brownlee, or 16 miles northeast of Mullen, moving
northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Brownlee, Valentine National Wildlife Refuge, Giant Hill, and Highway
83 crossing Goose Creek.

This includes the following highways...
 Highway 97 between mile markers 102 and 107.
 Highway 83 between mile markers 175 and 187.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in North Platte.

&&

LAT...LON 4210 10076 4221 10104 4262 10085 4248 10040
TIME...MOT...LOC 2117Z 205DEG 19KT 4224 10085

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

NMJ

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 2:21 AM CDTSpecial Weather StatementLBFRock24 min
Sep 21, 3:20 AM CDTSpecial Weather StatementLBFKeya Paha25 min
Sep 21, 8:21 AM CDTAreal Flood AdvisoryLBFBoyd, Holt, Keya Paha, Rock4 hr
Sep 21, 11:16 AM CDTSpecial Weather StatementLBFKeya Paha29 min
Sep 21, 1:39 PM CDTSevere Thunderstorm WarningLBFCherry51 min
Sep 21, 2:25 PM CDTSpecial Weather StatementLBFCherry50 min
Sep 21, 2:59 PM CDTSpecial Weather StatementLBFCherry46 min
Sep 21, 3:11 PM CDTAreal Flood AdvisoryLBFCherry3 hr
Sep 21, 3:44 PM CDTAreal Flood AdvisoryLBFCherry3 hr
Sep 21, 4:02 PM CDTSpecial Weather StatementLBFLincoln43 min
Sep 21, 4:08 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFFrontier52 min
Sep 21, 4:10 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCuster, Lincoln50 min
Sep 21, 4:13 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFLincoln47 min
Sep 21, 4:17 PM CDTSpecial Weather StatementLBFCherry43 min
Sep 21, 4:40 PM CDTAreal Flood AdvisoryLBFLincoln5 hr
Sep 21, 4:57 PM CDTSevere Thunderstorm WarningLBFFrontier, Lincoln20 min
Sep 21, 5:00 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCuster, Lincoln19 min
Sep 21, 5:30 PM CDTSpecial Weather StatementLBFFrontier45 min
Sep 21, 5:40 PM CDTSpecial Weather StatementLBFBrown50 min
Sep 21, 6:15 PM CDTSpecial Weather StatementLBFLincoln30 min
Sep 21, 6:21 PM CDTSpecial Weather StatementLBFBlaine, Brown, Loup, Rock39 min
Sep 21, 6:23 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFLincoln38 min
Sep 21, 6:30 PM CDTAreal Flood AdvisoryLBFCherry90 min
Sep 21, 6:44 PM CDTSpecial Weather StatementLBFFrontier61 min
Sep 21, 6:56 PM CDTSpecial Weather StatementLBFLoup, Rock64 min
Sep 21, 6:56 PM CDTSpecial Weather StatementLBFKeith34 min
Sep 21, 6:57 PM CDTAreal Flood AdvisoryLBFFrontier14 min

Nearby

Tornado Warnings in Nebraska, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.